Stability of microstructures for some martensitic transformations

Yalchin Efendiev*, M. Luskin

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

We analyze the stability of laminated microstructure for martensitic crystals that undergo cubic to trigonal, orthorhombic to triclinic, and trigonal to monoclinic transformations. We show that the microstructure is unique and stable for all laminates except when the lattice parameters satisfy certain identities.

Original languageEnglish (US)
Pages (from-to)1289-1305
Number of pages17
JournalMathematical and Computer Modelling
Volume34
Issue number12-13
DOIs
StatePublished - Nov 5 2001

Keywords

  • Error estimate
  • Finite element
  • Martensitic transformation
  • Microstructure
  • Nonconvex variational problem
  • Simple laminate
  • Volume fraction
  • Young measure

ASJC Scopus subject areas

  • Modeling and Simulation
  • Computer Science Applications

Fingerprint Dive into the research topics of 'Stability of microstructures for some martensitic transformations'. Together they form a unique fingerprint.

Cite this